List of Articles Published in 2011

B.2011.103.9 Characterizations Of Inner Amenable Locally Compact Groups
B. Mohammadzadeh, Vol. 103, No. 1, February 2011
B.2011.103.8 Proof Of Fermat’s Theorem
Spyros Stamatopoulos, Vol. 103, No. 1, February 2011
B.2011.103.7 Mixed Convection On A Three Dimensional MHD Mass Transfer Flow Past A Vertical Plate With Thermal Diffusion In Presence Of A Heat Source
N. Ahmed and J. K. Goswami, Vol. 103, No. 1, February 2011
B.2011.103.6 Sporadic Groups Some Physical Applications
Luis J. Boya, Vol. 103, No. 1, February 2011
B.2011.103.52 Riemannian Manifolds With A Semisymmetric Non-Metric Connection Satisfying Some Semisymmetry Conditions
Azime Cetinkaya and Ahmet Yildiz, Vol. 103, No. 6, December 2011
B.2011.103.51 Instuitionistic Fuzzy Approximately Semi Open Mappings
R. N. Bhaumik and A. Bhattacharjee, Vol. 103, No. 6, December 2011
B.2011.103.50 (δ,ε )-Double Derivations On Topological Rings
Mart Abel, Vol. 103, No. 6, December 2011
B.2011.103.5 A Genetic Algorithm Approach Towards Scheduling Flexible Flow Shop Consisting Of Series M/M/n Stages
A,.Ziaeifar, K. Pichka, H. Rafiei and M. Rabbani, Vol. 103, No. 1, February 2011
B.2011.103.49 Parameters Estimation Of Simultaneous Equation Model In The Presence Of Multicollinearity
D.A. Agunbiade, Vol. 103, No. 6, December 2011
B.2011.103.48 Certain Twisted Product CR-Submanifolds In Kaehler Manifolds
Koji Matsumoto and Zerrin Senturk, Vol. 103, No. 6, December 2011
B.2011.103.47 The Existence Of Local And Global Solutions In Theory Of Fractional Differential Equations
A.Neamaty and F. Shahabi, Vol. 103, No. 6, December 2011
B.2011.103.46 An Efficient Method For Solving Fractional Boundary Value Problem
A.Neamaty, R. Darzi and M. Yadollahzadeh, Vol. 103, No. 6, December 2011
B.2011.103.45 Computational Study Of Natural Convection For Viscous Incompressible Fluid Between Two Parallel Plates
D.S. Sharma and Gauri Shankar, Vol. 103, No. 6, December 2011
B.2011.103.44 Reliability analysis Using Weakest t-Norm On Triangular Intuitionistic Fuzzy Set
B. S. Mahapatra, G. S. Mahapatra and P. K. Roy, Vol. 103, No. 5, October 2011
B.2011.103.43 A Method For Computation Of Surface Response Of An Elastic Half Space To A Buried Elliptic Crack Model
Ajit De, Vol. 103, No. 5, October 2011
B.2011.103.42 Fuzzy Ideal Extension In Γ-Semiriings Via Left Operator Semirings
Sujit Kumar Sardar and Sarbani Goswami, Vol. 103, No. 5, October 2011
B.2011.103.41 Application Of Bailey’s Pair To q-Identities
Remy Y. Denis, S. N. Singh, S. P. singh and Nidhi Sahhi, Vol. 103, No. 5, October 2011
B.2011.103.40 Antieigenvalues Of Doubly Stochastic Matrices
Gopal Das and Kallol Paul, Vol. 103, No. 5, October 2011
B.2011.103.4 Product Of Fuzzy Subpolygroups With Respect To t-Norms
H. Hedayati and Z. Arab, Vol. 103, No. 1, February 2011
B.2011.103.39 Decentralized Bi-Level Multi-Objective Programming Problem with Fuzzy Parameters Based On Fuzzy Goal Programming
S. Pramanik, P.P. Dey and B.C. Giri, Vol. 103, No. 5, October 2011